Vomiting is it normal?


#1

hi all @ the forum for some years now (cant remember how many)i have been suffering from vomiting after my morning meds not all the time mind then i would expect it but intermitantly
does this happen to anyone else if so whats your routine to stop it i have tried not taking meds with a cuppa in the morning but then finding life is not good as my symptoms kick in worse( you know the routine) is there a balance ?


#2

I sometimes find eating a dry biscuiit.
E.g. a digestive helps then take your meds.


#3

Hi @penfold,

Really sorry to hear that you’ve been suffering from vomiting. Have you raised this with your GP or Parkinson’s nurse? If not, I would strongly recommend that you consult with them so that they can review your medication.

Please remember that you can also contact our helpline and one of our advisers can arrange for a Parkinson’s nurse to call you back within 24 hours. Do consider giving them a call on 0808 800 0303.

Hope you find this information useful.

Best wishes,
Reah